# SDR ASAA2023012341579

- Difficulty date: January 4, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,363 hours, 14,817 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 174, 24 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED LOWER SKIN AT STA 174 IAW B737-800 SRM 55-10-01-2R-11 CAT B REPAIR INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AT 9000 FLIGHT CYCLE INTERVALS.
